Two inequalities for meansReport as inadecuate

Two inequalities for means - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 18 1995, Issue 3, Pages 621-623

Research Note 4160 Forteni Nr. 79, R-Jud. Harghita, Romania

Received 22 September 1993; Revised 22 February 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove two new inequalities for the identric mean and a mean related to the arithmeticand geometric mean of two numbers.

Author: J. Sandor



Related documents